| Model Number |
VTICMO 12.6 (-17.50/3.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3 - device evaluation is required but has not yet been performed.Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced low vault with rotation.The lens exchanged for a longer length lens and the problem was resolved.Cause of the event was unknown.
Additional Manufacturer Narrative
Corrected data: h3 - device evaluation is not required.Manufacture narrative: rotation, secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).